# SDR 2010FA0000038

- Difficulty date: December 22, 2009
- Submitted: January 15, 2010
- Operation: General aviation
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Planetary Gear
- Part number: E3035030
- Condition: Mismanufactured
- Location: 2nd Stage
- Part time: 225 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND STAGE PLANET GEARS HAVE ON THE INTERNAL BORE A PRESS FIT BUSHING (PN E3035030). THIS BUSHING HAS ITS BORE COATED OR SPRAYED WITH BRONZE MATERIAL INTRODUCED BY SB 1404.  DURING OUR INSP WE OBSERVED THAT THIS BRONZE COATING HAD ROTATED FROM ITS ORIGINAL POSITION INDICATING THAT IT IS LOOSE.  HAVING SEPARATED FROM THE INTERNAL WALL OF THE BUSHING.  THIS SITUATION COULD LEAD TO METAL CONTAMINATION AND GEARBOX FAILURE.  THIS IS MFG DEFECT.
